# SDR SWIA201642561

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 32,370 hours, 28,010 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A GEAR DISAGREE THE NOSE STAY DOWN AND MAINS CAME UP, WOW INPUT MESSAGE  AND A STEER INOPERATIVE.  AIRCRAFT RETURNED TO THE FIELD . SERVICED NLG AND EXTENSION RETRACTION CHECK AS REQUIRED IAW AMM. NO OTHER DEFECTS NOTED.
